# SDR USAA2012012000009

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 37,465 hours, 20,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 AIRCRAFT RIGHT EMERGENCY EXIT RED COVER MISSING.  REPLACED EMERGENCY EXIT RED LENS AT ROW 10.
